# SDR SWAA2017091816382

- Difficulty date: September 13, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N230WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34592
- Aircraft time: 41,165 hours, 24,204 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Strap
- Part number: 65617766
- Condition: Frayed
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING EMERGENCY EXIT DOOR STRAP FRAYED.  R&R STRAP IAW SIP.
